# SDR JR2R2011110700575

- Difficulty date: November 7, 2011
- Submitted: November 7, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Part number: 601R3177457
- Condition: Cracked
- Location: Zone 800
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING PAX DOOR MOD, FOUND CRACK ON AFT LOWER MOTOR SUPPORT.  R & R AFT LOWER MOTOR SUPPORT IAW SRM 51-42-06 AS ON WO 1007307-8000-0034 AND WO 711009503.
